MathSciNet Relay Station
MathSciNet bibliographic data
MR2399711 60K35 (92D25)
Cox, J. Theodore; Perkins, Edwin A. Renormalization of the two-dimensional Lotka-Volterra model. Ann. Appl. Probab. 18 (2008), no. 2, 747–812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement